# SDR AT0000447

- Difficulty date: October 6, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59567435501
- Part serial: OLM241
- Condition: Failed
- Location: Rt Gear Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE AMBER GEAR DOOR LIGHT WOULD NOT EXTINGUISH.  CYCLED GEAR 3 TIMES WITH SAME RESULT.  LIGHT FINALLY EXTINGUISHED PRIOR TO LANDING.  LANDING WAS NORMAL.  REPLACED RIGHT MAIN GEAR DOOR ACTUATING CYLINDER IAW 32-32-04.
